Volume 2, Issue 2: December 2021

DOI: https://doi.org/10.34312/jjbm.v2i2

Jambura Journal of Biomathematics (JJBM) Volume 2 Issue 2 (December 2021) has been officially published. This issue contains 5 articles available online.

Table of Contents

Articles

P.K. Santra
PDF
51-57
Adin Lazuardy Firdiansyah, Nurhidayati Nurhidayati
PDF
58-67
Muhammad Manaqib, Irma Fauziah, Eti Hartati
PDF
68-79
Erick Manuel Delgado Moya, Alain Pietrus, Sergio Muniz Oliva
PDF
80-95
Hasan S. Panigoro, Emli Rahmi
PDF
96-103